# SDR AALA20160123001

- Difficulty date: January 18, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 48,124 hours, 7,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHTING IS INOPERATIVE AT SEAT 34B.  FOUND LOOSE CONNECTOR UNDER THE SEAT.  CONNECTED ELEC CONNECTOR IAW MM 33-51-10.  SYS CHECKED GOOD.
